MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171050470
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon could not inflate and leaking liquid due to damage.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified lower upper limb arteriovenous fistula.A 5.0 x 40, 75cm mustang balloon catheter was advanced for dilation.However, during inflation, it was noted that the balloon was leaking liquid due to damage.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that the balloon could not inflate and leaking liquid due to damage.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified lower upper limb arteriovenous fistula.A 5.0 x 40, 75cm mustang balloon catheter was advanced for dilation.However, during inflation, it was noted that the balloon was leaking liquid due to damage.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.It was further reported that the liquid leakage was due to a balloon rupture.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24746708
Report Number2124215-2026-17555
Device Sequence Number21025736
Product Code FGE
UDI-Device Identifier08714729793366
UDI-Public(01)08714729793366(17)271029(10)35166100
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171050470
Device Catalogue NumberH74939171050470
Device Lot Number0036451759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/09/2026
05/12/2026
06/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/28/2026
06/03/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale